# SDR UIEA2025111801297

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 99,489 hours, 25,598 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Lanyard
- Condition: Unsecure
- Location: Elt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT BY LAVATORY HAS STRING HANGING.  SECURED THE ELT STRING IAW AMM 25-63-03. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
